MAUDE Adverse Event Report: ARTHREX, INC. IOBP, CORE DECOMPRESSION AND DELIVERYKIT; SYRINGE, PISTON

ARTHREX, INC. IOBP, CORE DECOMPRESSION AND DELIVERYKIT; SYRINGE, PISTON
Model Number IOBP, CORE DECOMPRESSION AND DELIVERYKIT
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not been returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
The abs-2000-ot was to be used for an intraosseous bioplasty to repair a microfracture of the knee.When the surgeon pushed the syringe into the knee, it snapped off at the attachment.They were unable to complete that part of the procedure.The surgeon had to extend the original incision to use a k-wire to drill and complete the repair.

Brand Name
IOBP, CORE DECOMPRESSION AND DELIVERYKIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9141657
Report Number1220246-2019-01336
Device Sequence Number2145508
Product Code FMF
UDI-Device Identifier00888867284876
UDI-Public00888867284876
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/31/2024
Device Model NumberIOBP, CORE DECOMPRESSION AND DELIVERYKIT
Device Catalogue NumberABS-2000-OT
Device Lot Number10327760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;